# SDR SWAA2025012879551

- Difficulty date: December 19, 2024
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N8606C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35964
- Aircraft time: 40,369 hours, 19,117 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 231LF HAS DELAMINATION<[01] REPLACED PASSENGER CABIN FLOOR PANEL 231LF WITH SERVICEABLE PART IAW SRM 51-10-02-0G-0 PARA 9.;[02] VERIFIED CORRECTIVE ACTION ITEM 1.
